Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some theorems of comparison and oscillation


Author: Tomlinson Fort
Journal: Bull. Amer. Math. Soc. 24 (1918), 330-334
DOI: https://doi.org/10.1090/S0002-9904-1918-03082-6
Correction: Bull. Amer. Math. Soc., Volume 25, Number 1 (1918), 38--39
MathSciNet review: 1560079
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1918-03082-6

American Mathematical Society